# SDR UIEA2021061001313

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,931 hours, 21,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PRV EICAS MSG.( PERFORMED BITE TEST. TESTED NORMAL REF AMM 36-23-00.  )
